Armour Reformulation

Weird Reactions to Thyroid Medicine

Posted by Miss Lizzy
August 12, 2010

Some people have reported odd reactions to many types of thyroid medicine, including shooting pains, burning sensations, heart palpitations (and probably lots more we don’t know about). I asked the yahoo community and one nice lady wrote back with some great insights.  She experienced very weird symptoms from thyroid medicines that have a microcrystalline cellulose filler […]

Read More
  • CONTACT ME

    To contact me, please follow me on Facebook (Click "Like" below) and then either post on the wall or send a direct private message. Thanks!
  • Follow Me on Facebook

  • Newsletter Sign Up

Copyright © 2012-2013 Miss Lizzy. Designed by TemplateSquare.com.
Any statements made on this site have not been evaluated by the FDA and are not intended to diagnose, treat or cure any disease or condition. Always consult your professional health care provider. DISCLAIMER: I AM AN ORDINARY PERSON, NOT A MEDICAL PROFESSIONAL, SO THESE ARE MY EXPERIENCES AND OPINIONS ONLY. EVERYONE IS INDIVIDUAL, AND WHAT WORKS FOR ME MAY NOT WORK FOR YOU! NOR IS MY STORY MEANT TO REPLACE WHAT YOU WHAT YOU AND YOUR DOCTOR DISCUSS. ANY INFORMATION AND WHAT YOU DO IS AT YOUR OWN RISK! PLEASE EDUCATE YOURSELF AS BEST YOU CAN AND CONSULT A GOOD DOCTOR.